# SDR ASAA2018091126086

- Difficulty date: September 10, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 18,616 hours, 6,160 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER STARTING BOTH ENGINES RECALL WAS INITIATED NO LIGHT ILLUMINATED. DURING TAXI RIGHT PACK LIGHT ILLUMINATED WITH NO OTHER LIGHTS. PACK LIGHT WOULD NOT RESET. QRH WAS ACCOMPLISHED. DURING TAXI BACK TO GATE PACK LIGHT WOULD INTERMITTENTLY RESET. GROUNDED - YES. ACCOMPLISHED ZONE TEMP CONT BITE REF AMM 21-61-00, RESET CONTROLLER. NO PREV FAULTS. PERFORMED CABIN TEMP CONT OPS TEST REF AMM 21-61-00, INDICATIONS FOLLOWED CONT SETTINGS. SUSPECT PACK LIGHT CAPSULE, REPLACED BULBS. SYS OPS NORMAL AT THIS TIME.
